# SDR DXTA2025071404191

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0314
- Aircraft time: 3,582 hours, 2,324 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Control Unit
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG CNTRL FAULT L, PRESSURIZATION FAULT AND GEA FAIL 2. WHILE RUNNING THE CHECK LIST FOR GEA FAIL 2 IT INSTRUCTED US TO PRESS AUTO/MAN FOR THE PRESSURIZATION, WHEN WE PUSHED IT THE CABIN DUMPED ALL PRESSURE.(ATC DECLARED EMERGENCY) CORRECTIVE ACTION: REMOVED FAILED GEA #2 P/N: 011-02635-01 S/N: 3QS005956 AND REPLACED WITH A REPAIRED UNIT P/N: 011-02635-01 S/N:3QS006508. PERFORMED A SUCCESSFUL SOFTWARE/CONFIG LOAD ALONG WITH A SATISFACTORY OPS CHECK. WORK PERFORMED IAW CE-680A AMM 31-40-15, 42-10-15
